# SDR CALA2016030300139

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 49,916 hours, 16,266 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB FOUND A CRACK AT STATION 129.50, 6" AFT OF REAR SPAR.  REPAIRED IAW SRM 55-10-01 REPAIR 11.  INITIATED A DIP TO PERFORM INSPECTION IAW SRM 55-10-01 REPAIR 11 STEP 5 TABLE 204.
